# SDR SWIA2018102545177

- Difficulty date: October 4, 2018
- Submitted: October 25, 2018
- Operation: Air carrier
- Aircraft: N951SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7795
- Aircraft time: 37,879 hours, 32,692 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LOWER WING SKIN CHAFED.(C-CHECK) REPAIRED RT LOWER WING SKIN, COMPLIED WITH REO 601R-57-21-880.
